MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MC TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 8-9 CD TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. MC TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 8-9 CD TOP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cmp-(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the top piece of a persona mc poly trial is cracked so it doesn't work properly while trialing poly size.A different set of poly trials were opened and used to trial.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided, as device was evaluated and it was determined there was no fracture.

Brand Name
MC TIBIAL ARTICULAR SURFACE PROVISIONAL LEFT SIZE 8-9 CD TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11798676
Report Number0001822565-2021-01289
Device Sequence Number19748108
Product Code MBH
UDI-Device Identifier00889024238626
UDI-Public(01)00889024238626(11)200211(10)64521503
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42517100510
Device Lot Number64521503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1